# SDR SWIA2019121847003

- Difficulty date: October 29, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 621 FLOOR SUPPORT ANGLE IS CRACKED BETWEEN LBL 27 TO LBL 42. (C-CHECK) RO 12/14/2019  REMOVED DAMAGE FROM FS 621 FLOOR SUPPORT ANGLE BETWEEN LBL 27- LBL 42 IAW REO. FORM 337 , SDR FORM M-131 COMPLIED WITH . WEIGHT CHANGE NEGLIGIBLE.
